Cusps are Dense

DSpace/Manakin Repository

Cusps are Dense

Citable link to this page


Title: Cusps are Dense
Author: McMullen, Curtis T.
Citation: McMullen, Curtis T. 1991. Cusps are dense. Annals of Mathematics 133(1): 217–247.
Full Text & Related Files:
Abstract: We show cusps are dense in Bers' boundary for Teichmuller space. The proof rests on an estimate for the algebraic effect of a unit quasiconformal deformation supported in the thin part of the Riemann surface.
Published Version: doi:10.2307/2944328
Other Sources:
Terms of Use: This article is made available under the terms and conditions applicable to Other Posted Material, as set forth at
Citable link to this page:
Downloads of this work:

Show full Dublin Core record

This item appears in the following Collection(s)


Search DASH

Advanced Search